# SDR SWAA2022041986137

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE BRACKET LOCATED BS312 AND LBL55; WL208.1 AT PASSENGER CABIN 2022-148056 / [01] REPLACED ANGLE BRACKET LOCATED ON BS312 AND LBL55; WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5220; SHEET 1; REV -. DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-700 REMOVED P/N:141A5220-2 AND NOMINAL THICKNESS IS:0.080? TOOL DIGITAL CALIPER USED P/N:500-464 S/N: 11228551 DUE DATE: 25-SEP-22;[02] REPLACED ANGLE BRACKET LOCATED ON BS312 AND LBL55; WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5220; SHEET 1; REV -. DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-700 REMOVED P/N:141A5220-2 AND NOMINAL THICKNESS IS:0.080? RII
